# SDR FOTR20006NR5442

- Difficulty date: February 1, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6516348
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME SHEAR TIE HAS SURFACE CORROSION BETWEEN STR 30 AND 28R.  REPAIRED ON FASI WO 20006, N/R 05442.  REMOVED AND REPLACED AFT CARGO COMPARTMENT FRAME SHEAR TIE AND DRAIN MAST SUPPORT CHANNEL AT STA 1148 BETWEEN STR 28R AND STR 30 IAW B727 SRM 53-10-4 FIG 15, 51-10-3, AND 51-20-1 FIG 7, REV 102.  MATERIAL USED: SHEAR TIE DOUBLER; 7075-T6, 0.063, DIM: 3.0 BY 4.0, DRAIN MAST SUPPORT CHANNEL; 2024-T3, 0.063, DIM: 18.50 BY 4.750.
